# SDR DALA2024121711768

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- WEAR AND ELONGATED COUNTERSINK OF FASTENERS ON REMOVABLE VERTICAL STABILIZER LEADING EDGE. SUMMARY OF NRC 00053: COUNTERSINK OF FASTENERS ON REMOVABLE VERTICAL STABILIZER LEADING EDGE WERE REPAIRED PER ERA 621994-14AD REV ORIGINAL. ASSOCIATED ER/A 14-621994 ADDED FOR AC 9543. (LP #0714374)
